JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 88
Nonlinear Delay Integral Inequalities For Piecewise Continuous Functions And Applications

    Authors: Snezhana Hristova,  
    Keywords: Integral inequalities, Piecewise continuous functions, Impulsive differential equations.  
    Date Received: 03/03/04  
    Date Accepted: 08/08/04  
    Subject Codes:

26D10, 34A37, 35K12

    Editors: Sever S. Dragomir,  

Nonlinear integral inequalities of Gronwall-Bihari type for piecewise continuous functions are solved. Inequalities for functions with delay as well as functions without delays are considered. Some of the obtained results are applied in the deriving of estimates for the solutions of impulsive integral, impulsive integro-differential and impulsive differential-difference equations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login